MathSciNet Relay Station
MathSciNet bibliographic data
MR243234 (39 #4557) 40.42
Saari, Donald G. Some large $O$ nonlinear Tauberian theorems. Proc. Amer. Math. Soc. 21 1969 459–462.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement